# SDR VNAA2016050700005

- Difficulty date: May 7, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 28,769 hours, 28,253 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Steering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE.  THE CREW DECLARED AN EMERGENCY AN LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE LT NLG PROXIMITY SENSOR HARNESS AND PERFORMED CHECK IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
